# SDR AWXA200301346

- Difficulty date: September 30, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C266852
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK THE NR 4 SLAT WEDGE WAS FOUND DISBONDED AT THE LOWER INBOARD END.  MAINTENANCE CUT OUT DAMAGE ON NR 4 SLAT WEDGE; FABRICATED A REPAIR DOUBLER; BONDED REPAIR DOUBLER TO SLAT IAW B737-300 SRM 51-70-10, REPAIR 7, FIG 16, PG 67-69.
